# SDR CALA0300127

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 25,176 hours, 13,430 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Worn
- Location: R/H Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R/H ELEVATOR O/B HINGE FITTING WORN. THE HINGE FITTING WAS REMOVED AND REPLACED IAW SRM 51-51-02 AND 51-40-02.
